MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE TRIAL SPACER 9DIA 30MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

TORNIER INC AEQUALIS FLEX REVIVE TRIAL SPACER 9DIA 30MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number ARS742402
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
A piece broke off of the spacer while trailing.Another size spacer was used.
 
Additional Manufacturer Narrative
Correction: d4 lot number.The reported event was not confirmed since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned and the lot number was not communicated.Indications of material manufacturing or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the investigation report will be reassessed.
 
Event or Problem Description
A piece broke off of the spacer while trialing.Another size spacer was used.

Brand Name
AEQUALIS FLEX REVIVE TRIAL SPACER 9DIA 30MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20580102
Report Number0001649390-2024-00618
Device Sequence Number8096361
Product Code HSD
UDI-Device Identifier00846832068746
UDI-Public00846832068746
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberARS742402
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown